See Alike in...

Alike App

Browser

Cassidy

821d

Hi so i have inconsistencies that has recently gotten worse i have to use inconsistencies pads and now i have to use depends i cant get into the doctor to see whats going on we think its and complication from my surgery back in 2013

Top reply
    • Cassidy

      633d

      @LeoGuy1991 yes i finally found an urologist we are starting to do testing to find out why

    • LeoGuy1991

      775d

      Hmm. I had to start wearing incontinence briefs when I was 22. Not the underwear, mind, but the full briefs. As for me, my incontinence was never fully understood. They could never find a reason. I just couldn't hold it very long.

      • Cassidy

        633d

        @LeoGuy1991 yes i finally found an urologist we are starting to do testing to find out why

    • Cassidy

      818d

      They think it’s apart of my spinal bifida its from a build up of fluid in my back

    • Aubrey

      818d

      Hey, from what I understand - several years after surgery there can be a recurrence of the problem. If you are unable to return to the same doctor who performed the surgery, it may be possible to consult another doctor. In the meantime I really recommend performing pelvic floor physiotherapy, it helped me a lot!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion